# SDR NSVA20070007

- Difficulty date: January 12, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 26,944 hours, 33,472 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: D49412001
- Part serial: 3321190
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR IN TRAN LIGHT WOULD NOT EXTINGUISH, FL 112262.  ALSO HAD TO USE DOWN LOCK  RELEASE  TO GET THE GEAR UP.  ALL THREE GEAR LIGHT (GREEN) LIGHT REMAINED ON.  FOUND GEAR CONTROL CB POPPED RESET AND SWING GEAR SEVERAL TIMES WITHOUT FAILURE REPLACED LANDING GEAR CONTROL PANEL IAW MM 32-31-05.  RETRACTION FUNCTIONAL TEST GOOD IAW MM 32-30-00, PN ON/OFF D494-12-001, SN ON 0631084 SN OFF 3321190.
